Volume 14 Number 1 (Jan. 2019)
Home > Archive > 2019 > Volume 14 Number 1 (Jan. 2019) >
JCP 2019 Vol.14(1): 79-87 ISSN: 1796-203X
doi: 10.17706/jcp.14.1.79-87

A Multicore Exact Algorithm for Addition Sequence

Hazem M Bahig1,3, Yasser Kotb2,3
1College of Computer Science and Engineering, Hail University, Hail, KSA.
2College of Computer and Information Sciences, Information Systems Department, Al Imam Mohammad ibn Saud Islamic University, Riyadh, KSA.
3Computer Science Division, Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt.

Abstract—This paper addresses one of the NP-complete problems that is used to reduce the number of computation for multi-exponentiation operation. The problem is the addition sequence for a set of n-positive integers X = {m1, m2, . . . , mn} such that 2≤ mi < mi+1, 1≤i
Index Terms—Addition sequence, parallel algorithm, multicore, NP-complete, branch and bound, breadth search.

[PDF]

Cite: Hazem M Bahig, Yasser Kotb, "A Multicore Exact Algorithm for Addition Sequence," Journal of Computers vol. 14, no. 1, pp. 79-87, 2019.

General Information

ISSN: 1796-203X
Frequency: Monthly (2006-2014); Bimonthly (Since 2015)
Editor-in-Chief: Prof. Liansheng Tan
Executive Editor: Ms. Nina Lee
Abstracting/ Indexing: DBLP, EBSCO,  ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jcp@iap.org
  • Sep 13, 2018 News!

    Vol 13, No 10 has been published with online version   [Click]

  • Mar 20, 2019 News!

    Vol 14, No 3 has been published with online version   [Click]

  • Feb 22, 2019 News!

    Vol 14, No 2 has been published with online version 8 papers are published in this issue after peer review   [Click]

  • Jan 04, 2019 News!

    Vol 14, No 1 has been published with online version   [Click]

  • Nov 20, 2018 News!

    Vol 13, No 12 has been published with online version 10 papers are published in this issue after peer review

  • Read more>>